"A New Fourth Order Difference Approximation for the Solution of Three-dimensional Non-linear Biharmonic Equations Using Coupled Approach"
written by Ranjan Kumar Mohanty, Mahinder Kumar Jain, Biranchi Narayan Mishra,
published by American Journal of Computational Mathematics, Vol.1 No.4, 2011
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] On the numerical solution of high order multi-dimensional elliptic PDEs
Computers & Mathematics with Applications, 2018
[2] Stokes coordinates.
[3] Compact stokes coordinates for cage-based shapes
Proceedings of the 20th ACM SIGGRAPH Symposium on Interactive 3D Graphics and Games, 2016